MAUDE Adverse Event Report: ROI CPS, LLC REGARD; MINOR PACK

ROI CPS, LLC REGARD; MINOR PACK
Model Number GS00085AC
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
A hole was discovered in the back table cover and in the vented bag holding the kit.There was no patient contact and a new pack was pulled from sterile supply.
 
Additional Manufacturer Narrative
The sample was returned to the manufacturer for evaluation and it was confirmed that the hole reported was in the vented bag and not in the back table cover.
 
Event or Problem Description
A hole was discovered in the vented bag holding the kit.There was no patient contact and a new pack was pulled from sterile supply.

Brand Name
REGARD
Common Device Name
MINOR PACK
Manufacturer (Section D)
ROI CPS, LLC
3000 east sawyer road
republic MO 65738
Manufacturer (Section G)
ROI CPS, LLC
3000 east sawyer road
republic MO 65738
Manufacturer Contact
cheyenne stewart
3000 east sawyer road
republic, MO 65738
4176473205
MDR Report Key18302807
Report Number3014527682-2023-00019
Device Sequence Number17876575
Product Code LRO
UDI-Device Identifier10194717113836
UDI-Public10194717113836
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/28/2025
Device Model NumberGS00085AC
Device Catalogue Number880085029
Device Lot Number98190
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2023
Supplement Date Received by Manufacturer11/22/2023
Initial Report FDA Received Date12/11/2023
Supplement Report FDA Received Date02/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown